# SDR IPXA10560491

- Difficulty date: May 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DENTED FRAME LOCATED IN FWD CARGO BAY AT STA 700 LOCATED BETWEEN STRINGER 23R AND 24R.  REPAIRED IAW SRM 53-00-07-2R5.
